How to make reformulated Armour and Naturethroid work!

In case you are missing comments on my previous posts, there is a potential solution to the problems encountered with both the reformulated Armour by Forest Labs, and the reformulated Naturethroid by RLC.

Namely, by either crushing your tablet with a mortar and pestle, or chewing it up in little pieces, patients are starting to report far better symptom relief!! i.e., this process is probably breaking down the ridiculous coatings and cellulose and allowing your body better access to the desiccated thyroid within.

And if you just can’t stomach the pulverized pill method, add a touch of honey to the powder, and lick it all up.

Let us know how it works for you!

Want to see the newest Question & Answer page on STTM? Go here.

PREVIOUS BLOG POSTS:

To read my Editorial Response, go here (or if you are reading this on the blog, right below)
To read my informal survey on the new Armour, go here.
To read UK Sheila Turner’s Guest post on those who criticize self-treatment, go here.
10 reasons thyroid patients are frustrated, angry and sick, here.

131 Responses to “How to make reformulated Armour and Naturethroid work!”

  1. Vicky

    I have been on levoxyl for 10 years and was decent until it was pulled and had to switch to synthroid and back to levoxyl was it was available again. I also take Cortef due to Addison’s. I have been in a down hill spiral the last year with extreme fatigue and shortness of breathe. I found this site a couple months ago. I found a Dr. who had me do a saliva test which results are t back yet and added 15 mg armour to my 100 mg levoxyl and wanted to increase another 15 mg after several days. However with the armour added my pulse is 90 plus and I can feel my heart beating rapidly. Afraid to increase more armour. Any suggestions.

    Reply
  2. Lisa marker

    Have been on armour about three years thought it was a miracle drug after being on synthroid, all of a sudden all my symptoms back joint pain, muscle pain, fatigue, shortness of breath. Just knew my numbers would be off but blood tests came back fine. Doctor took me off of meds for a week to rule out them causing the issue said maybe need to change. Scared of not only how bad I will feel this week but also of changing meds again. Also I have developed carpul tunnel within last few weeks to add to everything else going on. Any suggestions?

    Reply
  3. Andrea

    I have low t3/t4 (.7) and low tsh(.2), and have been on 30mg of armour for a year. I have been having progressive muscle loss and fat gain. Some doctors tell me to increase my dose and others tell me to eliminate. I’ve had every other test run to see why my muscles are disapearing, but nothing… I feel it has to do with my thyroid. But it seems muscle loss is a symptom of hyper not hypo. Does anyone else have this? Not sure if it’s caused by the armour either since it seemed to start about a year ago as well. Any thoughts? Thank u

    Reply

Leave a Reply